MathSciNet Relay Station
MathSciNet bibliographic data
MR1207533 35K57 (35K50 35K55)
Barabanova, Assia On the global existence of solutions of a reaction-diffusion equation with exponential nonlinearity. Proc. Amer. Math. Soc. 122 (1994), no. 3, 827–831.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement